# SDR DALA2023122610587

- Difficulty date: December 22, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 28,657 hours, 3,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 EXIT SIGNS OVER DOORS 2L AND 2R CAME ON AT 10,000 FT IN DESCENT WHEN NO SMOKING SIGN WAS TOGGLED TO ON THEN AUTO. CORRECTIVE ACTION: PERFORMED OPS TEST OF EPSU AND CABIN EMERGENCY LTS AT DOOR 2L AND 2R. LIGHTS ALL OPS TEST OK. (5150270)
